Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

The method of the hypercircle in elasticity when body forces are present


Author: J. L. Synge
Journal: Quart. Appl. Math. 6 (1948), 15-19
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/25904
MathSciNet review: 25904
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

DOI: https://doi.org/10.1090/qam/25904
Article copyright: © Copyright 1948 American Mathematical Society

American Mathematical Society